MathSciNet Relay Station
MathSciNet bibliographic data
MR1937933 34G25 (34A60)
Ibrahim, A. G.; Gomaa, A. G. Extremal solutions of classes of multivalued differential equations. Appl. Math. Comput. 136 (2003), no. 2-3, 297–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement